# SDR ABXA030422

- Difficulty date: October 29, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FORWARD CORNER HAD A REPAIR THAT DID NOT CONFORM TO SERVICE REWORK DRAWING SR08530021 OR ENG SKETCH ES00863.  REMOVED EXISTING DOUBLER AND TRIPLER, PERFORMED X-RAY AND ELC INSPECTION, NO CRACKS.  FABRICATED DOUBLER AND TRIPLER REPAIR, ALODINED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-21, 53-2-0, 51-1-8, 51-1-20D AND REA D853-48055MR.
